# SDR QXEA200600868

- Difficulty date: March 29, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 19,413 hours, 28,199 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 THERE IS A CRACK IN THE RIGHT HAND NACELLE, AT THE FORWARD OUTBOARD CORNER OF THE FORWARD GEAR DOOR CUT OUT.  REPAIRED IAW RD 8-54-873.
